MathSciNet Relay Station
MathSciNet bibliographic data
MR2564026 65M06 (26A33 35R11 45K05)
Ding, Zhiqing; Xiao, Aiguo; Li, Min Weighted finite difference methods for a class of space fractional partial differential equations with variable coefficients. J. Comput. Appl. Math. 233 (2010), no. 8, 1905–1914.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement